The ontogenetically variable trophic niche of a praying mantid revealed by stable isotope analysis Journal Article


Authors: Hurd, Lawrence E.; deHart, Pieter A. P.; Taylor, Joseph M.; Campbell, Meredith C.; Shearer, Megan M.
Article Title: The ontogenetically variable trophic niche of a praying mantid revealed by stable isotope analysis
Journal Title: Environmental Entomology
Volume: 44
Issue: 2
ISSN: 0046-225X
Publisher: Oxford University Press (OUP) (Yellow)  
Date Published: 2015
Start Page: 239
End Page: 245
DOI/URL:
SHERPA: Yellow
W&L Authors
  1. Hurd, Larry
    22 Hurd